We use cookies to enhance your experience on our website. By continuing to use our website, you are agreeing to our use of cookies. You can change your cookie settings at any time. Find out more Volume 5 Issue 1 | Journal of Plant Ecology | Oxford Academic Skip to Main Content
Issue Cover
Volume 5, Issue 1
March 2012
ISSN 1752-9921
EISSN 1752-993X
Issue navigation

Special Issue: The Multitude of Biodiversity


research articles

This Feature Is Available To Subscribers Only

Sign In or Create an Account

This PDF is available to Subscribers Only

View Article Abstract & Purchase Options

For full access to this pdf, sign in to an existing account, or purchase an annual subscription.

Subscribe Now